Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/70330
標題: Some results on the truncated multivariate t distribution
作者: Ho, H.J.
Lin, T.I.
Chen, H.Y.
Wang, W.L.
關鍵字: Auxiliary variable
Gibbs sampling
Slice sampling
Truncated normal
distribution
Truncated t distribution
Uniform distribution
maximum-likelihood-estimation
bayesian-analysis
moments
models
simulation
variables
algorithm
期刊/報告no:: Journal of Statistical Planning and Inference, Volume 142, Issue 1, Page(s) 25-40.
摘要: The use of truncated distributions arises often in a wide variety of scientific problems. In the literature, there are a lot of sampling schemes and proposals developed for various specific truncated distributions. So far, however, the study of the truncated multivariate t (TMVT) distribution is rarely discussed. In this paper, we first present general formulae for computing the first two moments of the TMVT distribution under the double truncation. We formulate the results as analytic matrix expressions, which can be directly computed in existing software. Results for the left and right truncation can be viewed as special cases. We then apply the slice sampling algorithm to generate random variates from the TMVT distribution by introducing auxiliary variables. This strategic approach can result in a series of full conditional densities that are of uniform distributions. Finally, several examples and practical applications are given to illustrate the effectiveness and importance of the proposed results. (C) 2011 Elsevier B.V. All rights reserved.
URI: http://hdl.handle.net/11455/70330
ISSN: 0378-3758
文章連結: http://dx.doi.org/10.1016/j.jspi.2011.06.006
Appears in Collections:期刊論文

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.